# SDR SWAA2015080342445

- Difficulty date: July 11, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 65,014 hours, 52,570 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654949121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD MAIN LANDING GEAR FITTING CRACKED.  REPAIRED FITTING IAW EA.
